MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN OFFSET STEM EXTENSION 11MM X 100MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN OFFSET STEM EXTENSION 11MM X 100MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 03/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen stemmed precoat tibial component size 5 catalog #: 00598004701 lot #: 63413428, nexgen lcck option femoral component left size g catalog #: 00599401791 lot #: 63199707, nexgen lps-flex articular surface size gh 14mm catalog #: 00596204214 lot #: 62287661, nexgen standard cemented all poly patella size 32mm catalog #: 00597206532 lot #: 63467974, nexgen offset stem extension 17mm x 100mm catalog #: 00598801017 lot #: 62719565, nexgen precoat tibial block and screws size 5 5mm catalog #: 00598800526 lot #: 63528635.G2 - report source - foreign: event occurred in australia.H6 - component code - proposed code is mechanical (g04) - stem.Visual evaluation of a picture provided confirmed that the tibial component had fractured into two (2) pieces.Radiographic review could not confirm any evidence of loosening or instability.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address femoral loosening and medial tibial tray fracture with instability approximately eight (8) years post-operatively.No additional information is available.

Brand Name
NEXGEN OFFSET STEM EXTENSION 11MM X 100MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22505703
Report Number0001822565-2025-02506
Device Sequence Number9247010
Product Code JWH
UDI-Device Identifier00889024221444
UDI-Public(01)00889024221444(17)260131(10)63263438
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number00598802011
Device Lot Number63263438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight115 KG